It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sharon on October 16, 2000 at 19:31:51:

Hi, I'm new to the board and saw some of the messages in here and now am wondering if Lipitor may have had something to do with my ankle pain? I've only noticed this pain since I started taking it back in August. Only my left ankle is the one that hurts and it seems if I don't move it much it Ilike sitting at work) starts to cramp and ache. Seems like this moves around the inside ankle area. I've tried naprosyn in case there's inflammation, it didn't help. I also went off the Lipitor last weekend but I sure don't feel any relief. Do you think the two could be related? I'm hoping it starts to feel better now that I've stopped. Can anyone suggest what I might ask my doctor to give me for it, if anything? Thanks for any insight..

Follow Ups

All times are GMT -7. The time now is 03:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!